Jump to content

80mg Prozac at the age of 16, permanent damage causing anhedonia etc.


Genoy

Recommended Posts

I had been taking Prozac for 3 years nearly and quit like 11 months ago. Nearly for 6-8 months I had taken 4 20mg pills (80) in the morning and one other pill at night for anxiety I was at a young age for that kind of dose I believe. I had anxiety problems leading to Irritable Bowel Syndrome, that was why I was prescribed Prozac. I had quit them altogether after going crazy, full out suicidal. I quit them without talking to the doctor. I coldly quit them and for a month or two I felt happy. I had been off them for about 11 months as I stated. Recently I took Prozac again (2-2.5 months ago) and coldy quit and then took this drug called Dideral (1 month ago) and quit also, again coldly out of nowhere. I quit all these drugs. After quitting Dideral like a month and a half later I have depression with bad anhedonia. I did have bad stuff happen to me in my relationship also. I had extreme trust problems and was angry all the time during the time period where I quit Prozac and decided to get on it again after talking to my doctor. Is the damage permanent or is it temporary after all this. What do you people reckon. Have I damaged my brain permanently? I'm 18 years old right now, diagnosed with depression with anhedonia very recently.

Link to comment
Share on other sites

Hi Genoy and welcome to the Forums,

     I am so sorry you are suffering!   You have been through so much and it is heartbreaking.  What an ordeal you have endured!

     I hope you will find these Forums to be of some help to you.  They have helped me a lot.  Sometimes it can help to be able to communicate with those going through the same or similar situations.  At least one is not left feeling so alone with one's suffering.

     Since none of us here are physicians or medical professionals, we cannot offer medical advice.  Is your physician aware of how you are doing?

     You don't deserve to be in pain and anguish like this.   You deserve a life where you can have some peace of mind and joy of living.

      Thank-you so much for posting what you are going through.  It helps us all feel less isolated and that is a wonderful gift for one person to give to another.  It is a healing gift and a life saving gift because so many of the people who will read your post are living day to day and need desperately to know that they are not alone.  So you have done a wonderful thing in posting your story here. 

     I am so terribly sorry I do not have the insight or wisdom to offer you a solution other than working closely with your doctor so that the best possible outcome can be reached.  Hopefully others here will have better words than my poor words.  You deserve better!

      I hope you will feel among friends here.  Please make yourself at home and again: welcome.   - epictetus

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...